Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Intense itching on the thighs. Painful bruise formation. Any help?

I have been getting intense itching on my upper outer thighs, but i have learned not to scratch them because I dont want to be the one that is actually inducing the bruise that appears after the itching is over.. Do you know what could be causing these "episodes" as I have been calling them? The bruises are incredibly painful and stay for quite awhile..
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic
Tackle the itching and the bruising also will clear.
You should rule out a condition called meralgia paraesthetica which can occur over the above site without any visible rash, just itching due to compression of cutaneous nerves especially in over weight individuals.
Also rule out common cause of rash like fungal infection.
I will recommend you to consult a dermatologist for diagnosis.
Get antihistamine prescribed by your primary care physician till you get appointment.
Hope this helped
Take care
Answered: Fri, 14 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor